| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.During unpacking of a 3.0mm x 15mm quantum maverick balloon catheter, it was noted that the balloon was fractured.The device was not used, and the procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient status was stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of a quantum maverick balloon catheter.The device was visually and microscopically examined.The hypotube of the device has numerous kinks.There was a hypotube separation 66.3cm from the strain relief.The separated ends were ovaled in shape indicating the device was kinked prior to separation.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported break as there was separation to the device.The device also had numerous kinks to the device.
Additional Manufacturer Narrative
Updated e1: initial reporter's address.
Event or Problem Description